# SDR V0XD20190108003

- Difficulty date: December 11, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 33,919 hours, 25,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND NR 1 SEAT TRACK CORRRODED.  CORRECTIVE ACTION: REMOVED AND REPLACED SEAT RAIL(PN: SH670-32159-1) IAW SRM 53-21-49.
